# SDR ABXA20130416428

- Difficulty date: April 16, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 92,800 hours, 25,055 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT MANAGEMENT COMPUTER SYSTEMS "CDU" FIRST OFFICER,  DISPLAY BLANK. SELECTING ALT FMC DID NOT CORRECT FAULT. FIRST OFFICERS FMCS CDU CIRCUIT BREAKER POPPED AND ELECTRIC BURNING SMELL ALSO NOTED.  REMOVED AND REPLACED FLIGHT MANAGEMENT PANEL PER AMM 34-61-02. OPS CHECKED GOOD, ACFT WAS GROUNDED.
